| Catalog Number |
P/N 397002-001 |
| Medical Device Problem Code |
Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Per distributor, after system checkout, device displayed single compressor malfunction message.Device was not in patient use at time of complaint.
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that companion 2 driver s/n (b)(6) was serviced and passed all functional testing prior to being released to finished goods.Alarm history and patient data file review found no alarms.Visual inspection of external components found rear skin top right screw hole was worn down.Visual inspection of internal components found no abnormalities.Driver failed functional testing due to multiple errors with the final assembly functional test procedure that were determined to be unrelated to the original complaint.Additional testing included five system checks.Single compressor malfunction did not occur and driver passed each check without issue or alarm.The customer complaint could not be replicated.Failure investigation for this complaint could not confirm the reported issue.The customer complaint was not replicated; the root cause of the single compressor malfunction was unable to be determined.Failure investigation identified no other test failures or damage that could have contributed to the reported event.Wear and tear found during external inspection was cosmetic only and did not affect functionality of the driver.The initial failure of the device was unrelated to the complaint and are known issues currently addressed under capa.Driver was not in patient use at time of event.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
Event or Problem Description